# SDR SWIA202164051

- Difficulty date: December 21, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL600*
- Aircraft serial: 15061
- Aircraft time: 38,872 hours, 24,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-045 RH FS220 FRAME FAILED NDT, MARKED ON PART.      (C-CHECK RO 1/22/2022)    REMOVED AND REPLACED RH FS 220 FRAME IAW SNIEO KCC670-34403-S85 REV -- DATED 29-DEC-2021 AND CRJ 900 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND 51-42-21-001-001-A01. COMPLETED AND ATTACHED TASK CARD 51-900-1002-SKY AND M-337. NO WEIGHT CHANGE.
